American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 68 found      Go to page: 1 2 3

[31] Sang Hyuk Lee. Remarks on the degenerate Radon transform in $\mathbf{R}^{2}$. Proc. Amer. Math. Soc. 129 (2001) 3373-3378. MR 1845015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Sergio Albeverio and Konstantin A. Makarov. Ahiezer-Kac type Fredholm determinant asymptotics for convolution operators with rational symbols. Trans. Amer. Math. Soc. 353 (2001) 1985-1993. MR 1813603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Andreas Seeger. Radon transforms and finite type conditions. J. Amer. Math. Soc. 11 (1998) 869-897. MR 1623430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] E. R. Negrín. Operators with complex Gaussian kernels: boundedness properties . Proc. Amer. Math. Soc. 123 (1995) 1185-1190. MR 1227527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] S. P. Eveson. Compactness criteria for integral operators in $L\sp \infty$ and $L\sp 1$ spaces . Proc. Amer. Math. Soc. 123 (1995) 3709-3716. MR 1291766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Ke Cheng Zhou. A note on norm inequalities for integral operators on cones . Trans. Amer. Math. Soc. 347 (1995) 1033-1041. MR 1249897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Milutin R. Dostonic. An estimation of singular values of convolution operators . Proc. Amer. Math. Soc. 123 (1995) 1399-1409. MR 1246522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Shan Zhen Lu and Da Chun Yang. Oscillatory singular integrals on Hardy spaces associated with Herz spaces . Proc. Amer. Math. Soc. 123 (1995) 1695-1701. MR 1239800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] S. Ziesler. $L\sp p$-boundedness of the Hilbert transform and maximal function associated to flat plane curves . Proc. Amer. Math. Soc. 122 (1994) 1035-1043. MR 1213872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Bohumír Opic. On the distance of the Riemann-Liouville operator from compact operators . Proc. Amer. Math. Soc. 122 (1994) 495-501. MR 1200178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Yibiao Pan. Weak $(1,1)$ estimate for oscillatory singular integrals with real-analytic phases . Proc. Amer. Math. Soc. 120 (1994) 789-802. MR 1169044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] B. Opic and P. Gurka. Weighted inequalities for geometric means . Proc. Amer. Math. Soc. 120 (1994) 771-779. MR 1169043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] A. Atzmon and H. Manos. The integration operator in two variables . Proc. Amer. Math. Soc. 119 (1993) 513-523. MR 1169020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Qinsheng Lai. Two weight $\Phi$-inequalities for the Hardy operator, Hardy-Littlewood maximal operator, and fractional integrals . Proc. Amer. Math. Soc. 118 (1993) 129-142. MR 1123665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Jeff E. Lewis, Renata Selvaggi and Irene Sisto. Singular integral operators on $C\sp 1$ manifolds . Trans. Amer. Math. Soc. 340 (1993) 293-308. MR 1124170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Shanzhong Lai. Weighted norm inequalities for general operators on monotone functions . Trans. Amer. Math. Soc. 340 (1993) 811-836. MR 1132877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Stephen M. Buckley. Estimates for operator norms on weighted spaces and reverse Jensen inequalities . Trans. Amer. Math. Soc. 340 (1993) 253-272. MR 1124164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Y.-S. Han and Steve Hofmann. ${\rm T}1$ theorems for Besov and Triebel-Lizorkin spaces . Trans. Amer. Math. Soc. 337 (1993) 839-853. MR 1097168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Javier Duoandikoetxea. Weighted norm inequalities for homogeneous singular integrals . Trans. Amer. Math. Soc. 336 (1993) 869-880. MR 1089418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] P. P. B. Eggermont and Ch. Lubich. Operational quadrature methods for Wiener-Hopf integral equations . Math. Comp. 60 (1993) 699-718. MR 1160274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] M. V. Siadat and K. Zhou. An extension of norm inequalities for integral operators on cones when $0. Proc. Amer. Math. Soc. 119 (1993) 817-821. MR 1149978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Carlos Lizama. On Volterra equations associated with a linear operator . Proc. Amer. Math. Soc. 118 (1993) 1159-1166. MR 1152281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] José M. González-Barrios and Richard M. Dudley. Metric entropy conditions for an operator to be of trace class . Proc. Amer. Math. Soc. 118 (1993) 175-180. MR 1145418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Olof J. Staffans. Periodic $L\sp 2$-solutions of an integrodifferential equation in a Hilbert space . Proc. Amer. Math. Soc. 117 (1993) 745-751. MR 1111439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Gerd Mockenhaupt. A note on the cone multiplier . Proc. Amer. Math. Soc. 117 (1993) 145-152. MR 1098404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] C. Carton-Lebrun. Fourier inequalities with nonradial weights . Trans. Amer. Math. Soc. 333 (1992) 751-767. MR 1132433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Xian Liang Shi and Qi Yu Sun. Weighted norm inequalities for Bochner-Riesz operators and singular integral operators . Proc. Amer. Math. Soc. 116 (1992) 665-673. MR 1136237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Chun Li, Alan McIntosh and Stephen Semmes. Convolution singular integrals on Lipschitz surfaces . J. Amer. Math. Soc. 5 (1992) 455-481. MR 1157291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Fernando Cobos, Svante Janson and Thomas Kühn. On the optimal asymptotic eigenvalue behaviour of weakly singular integral operators . Proc. Amer. Math. Soc. 113 (1991) 1017-1022. MR 1060720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Jeff E. Lewis. A symbolic calculus for layer potentials on $C\sp 1$ curves and $C\sp 1$ curvilinear polygons . Proc. Amer. Math. Soc. 112 (1991) 419-427. MR 1043413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 68 found      Go to page: 1 2 3